# SDR IPXA2024073075528

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N377UP
- Make and model: Boeing 767-300
- Aircraft serial: 66812
- Aircraft time: 5,260 hours, 2,112 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Transformer
- Part number: 60B4002613
- Part serial: 10947
- Condition: Faulted
- Location: Ground Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SERVICE 28 V AC BUS TRANSFORMER 2 LOW VOLTAGE WIRE DAMAGED. REMOVED AND REPLACED 28 VAC BUS TRANSFORMER 2 IN REFERENCE TO SWPM 20-30-00, 20-30-11 AND WDM 24-53-51-1. OPS NORMAL AT THIS TIME.
